23530 Kingsland Blvd | Suite 100 | Katy | TX 77494

Tel: 832-844-1470 | Fax: 844-965-9490

Tylenol (Acetaminophen)

Motrin (Ibuprofen)

• AGE LIMIT: Don't use under 6 months of age unless directed by child's doctor. (Reason: safety not established and doesn't have FDA approval). Avoid multi-ingredient products in children under 6 years of age (FDA recommendations 1/2008).  

• MEASURING the DOSAGE: Syringes and droppers are more accurate than teaspoons. If possible, use the syringe or dropper that comes with the medication. If you use a teaspoon, it should be a measuring spoon. Regular spoons are not reliable. Also, remember that 1 level teaspoon equals 5 ml and that ½ teaspoon equals 2.5 ml.

• IBUPROFEN DROPS: Ibuprofen infant drops come with a measuring syringe • BRAND NAMES: Motrin, Advil, generic ibuprofen

• ADULT DOSAGE: 400 mg

• FREQUENCY: Repeat every 6-8 hours as needed.

AGE LIMIT: Don't use under 12 weeks of age (Reason: fever during the first 12 weeks of life needs to be documented in a medical setting and if present, your infant needs a complete evaluation.)

• MEASURING the DOSAGE: Syringes and droppers are more accurate than teaspoons. If possible, use the syringe or dropper that comes with the medicine. If not, medicine syringes are available at pharmacies. If you use a teaspoon, it should be a measuring spoon. Regular spoons are not reliable. Also, remember that 1 level teaspoon equals 5 ml and that ½ teaspoon equals 2.5 ml.

• FREQUENCY: Repeat every 4-6 hours as needed. Don't give more than 5 times a day.

• BRAND NAMES: Tylenol, Feverall (suppositories), generic acetaminophen

• MELTAWAYS: Dissolvable tabs that come in 80 mg and 160 mg (jr. strength)

• SUPPOSITORIES: Acetaminophen also comes in 80, 120, 325 and 650 mg suppositories (the rectal dose is the same as the dosage given by mouth).




Dosage Charts